Alert archive / Tennessee / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 53, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 11, 2008, 2:22 AM CDT for 5 counties in Tennessee. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2008, 2:22 AM CDT (07:22 UTC)
- Expired
- Apr 11, 2008, 2:45 AM CDT
- In force
- 23 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Cheatham County, TN, Davidson County, TN, Dickson County, TN, Robertson County, TN, Sumner County, TN
The radar
The Nashville radar (KOHX), 34 km from the middle of the area, began a volume at 07:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 2:35 AM CDT | TSTM WND DMG | 7 Nnw Nashville, TN | TREE BLOWN DOWN NEAR INTERSECTION OF OLD HICKORY BLVD AND WHITES CREEK PIKE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.4 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1649 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KOHX 110722
SVROHX
TNC021-037-043-147-165-110745-
/O.NEW.KOHX.SV.W.0053.080411T0722Z-080411T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
222 AM CDT FRI APR 11 2008
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CHEATHAM COUNTY IN TENNESSEE...
THIS INCLUDES THE CITY OF ASHLAND CITY...
NORTHERN DAVIDSON COUNTY IN TENNESSEE...
EAST CENTRAL DICKSON COUNTY IN TENNESSEE...
EXTREME SOUTHEASTERN ROBERTSON COUNTY IN TENNESSEE...
EXTREME SOUTHWESTERN SUMNER COUNTY IN TENNESSEE...
* UNTIL 245 AM CDT
* AT 221 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR KINGSTON SPRINGS...
MOVING NORTHEAST AT 47 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ASHLAND CITY BY 230 AM CDT...
7 MILES SOUTHWEST OF RIDGETOP...7 MILES WEST OF GOODLETTSVILLE...8
MILES SOUTH OF GREENBRIER AND 9 MILES SOUTHWEST OF MILLERSVILLE BY
245 AM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3649 8675 3630 8659 3605 8710 3606 8717
3617 8729
TIME...MOT...LOC 0722Z 236DEG 41KT 3616 8710
$$
JLMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 10:18 PM CDT, 4 hours 4 minutes earlier.
Area forecast discussion, Apr 10, 10:18 PM CDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1018 PM CDT THU APR 10 2008 .UPDATE... WILL UPDATE ZONES AT 11 PM AS WATCH NUMBER 193 EXPIRES FOR THE NORTHWESTERN COUNTIES OF THE MID STATE. PRESENTLY DO NOT PLAN ON EXTENDING THE WATCH. EARLIER THIS EVENING ISSUED A SEVERE THUNDERSTORM WARNING IN THE WATCH AREA FOR STEWART COUNTY. ANOTHER AREA OF CONVECTION PRESENTLY LOCATED JUST EAST OF THE MISSISSIPPI RIVER WILL ENTER THE MID STATE EARLY THIS MORNING. WILL CANCEL THE WIND ADVISORY FOR THE MID STATE AS WINDS HAVE DROPPED BELOW ADVISORY CRITERIA. BNA REPORTED THE HIGHEST WINDS IN THE MID STATE WITH 24 MPH AND GUST TO 33 MPH. MOST WX REPORTING STATION IN THE MID STATE HAD WIND SPEEDS IN THE TEENS. NO OTHER CHANGES NEEDED. && .PREV DISCUSSION... /ISSUED 220 PM CDT THU APR 10 2008/ SHORT TERM...(THRU SAT NITE) CURRENT...PARTLY CLOUDY TO AT TIMES CLOUDY DAY WITH TEMPS WARMING WELL INTO THE 70S. S WINDS AT TIMES GUSTING TO 35 MPH...MAINLY W OF PLATEAU. DESTABILIZING 60 DEG DEWPOINTS SURGING NE INTO CWA. LO PRES OVER KS WILL FILL AS IT MOVES NE TOWARD GRTLKS TONITE. PRE-FRONTAL SQUALL LINE NOW SHOWING UP OVER ERN AR WILL PUSH E TONITE AND SHLD MOVE INTO WRN PORTIONS OF CWA AROUND 06Z. WITH HIGH HELICITIES...COULD BE SOME DISCRETE SUPERCELLS AHEAD OF LINE PRODUCING ISOLATED TORNADO THREAT THIS EVE. SPC HAS WITHDRAWN AREAL COVERAGE OF MODERATE RISK TO INCLUDE MAINLY W TN COUNTIES. WILL MENTION SEVERE (SLITE RISK) FOR TONITE EXCEPT FOR PLATEAU AND ADJACENT AREAS. WILL KEEP WIND ADVISORY FOR TONITE TIL 06Z AFTER WHICH GRADIENT WILL BEGIN TO RELAX. FOR FRI...FRONT WILL BE SLOW TO MOVE ACROSS SO SEVERE THREAT WILL CONTINUE FOR ENTIRE CWA. H3 JET COMES INTO PLAY (RRQ) AND INSTABILITY INCREASES...WHILE HELICITIES DROP OFF...SO MAINLY A WIND/HAIL THREAT. OCCLUDED FRONT REACHES BNA AROUND 00Z SAT AND PUSHES E OUT OF MID STATE B4 MIDNITE. WRAP-AROUND CLOUDINESS AND COOLER WEATHER INFILTRATES CWA SAT...AND NOTICEABLY COOLER SAT AND SAT NITE WITH SLITE CHC RW-. LONG TERM... WITH ERN CONUS UNDER INFLUENCE OF BROAD LO PRES...LO POPS TO CONTINUE INTO MON WITH THICKNESSES COLD ENUF TO MENTION S- FOR PLATEAU SUN NITE. CLEARING MON NITE...AND FROST COMES INTO PLAY WITH TEMPS FALLING INTO 30-35 DEG RANGE FOR MOST PART. WEAK TO MODERATE RETURN FLOW TUE NITE INTO THU WITH 70S BACK AGAIN BY WED. && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR TNZ005>010-022>031- 056>064-075-077-078-093>095. && 31
Hazardous weather outlook, Apr 10, 1:59 PM CDT, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 159 PM CDT THU APR 10 2008 TNZ011-032>034-065-066-079-080-111030- PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-GRUNDY-VAN BUREN- 159 PM CDT THU APR 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG COLD FRONT WILL PASS THROUGH MIDDLE TENNESSEE ON FRIDAY... BRINGING THUNDERSTORMS TO THE MID STATE BEGINNING TONIGHT. GIVEN THE WARM TEMPERATURES AHEAD OF THE FRONT...THE ATMOSPHERE WILL BECOME INCREASINGLY UNSTABLE. SOME OF THE STORMS MAY BECOME SEVERE. WHILE STRAIGHT LINE DAMAGING WINDS ARE THE PRIMARY THREAT...ISOLATED TORNADOES ARE ALSO A POSSIBILITY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MORE ACTIVE WEATHER IS POSSIBLE ON FRIDAY...MAINLY THROUGH MID TO LATE AFTERNOON AS THE COLD FRONT EDGES TOWARD MIDDLE TENNESSEE. WITH THE EXCEPTION OF THOSE LOCATIONS GENERALLY NORTHWEST OF NASHVILLE...THE MID STATE IS UNDER A SLIGHT RISK OF SEVERE WEATHER ON FRIDAY. THE COLD FRONT WILL BRING CONSIDERABLY COOLER AIR TO MIDDLE TENNESSEE...WITH THE COLDEST TEMPERATURES EXPECTED ON SUNDAY AND MONDAY NIGHTS...WHEN TEMPERATURES WILL DIP INTO THE LOWER TO MID 30S. THUS...THERE IS THE EXPECTATION OF WIDESPREAD FROST MONDAY AND TUESDAY MORNINGS...ESPECIALLY ALONG THE CUMBERLAND PLATEAU. .SPOTTER INFORMATION STATEMENT... SPOTTER AND EMERGENCY MANAGER ACTIVATION MAY BE NEEDED. TNZ005>010-022>031-056>064-075-077-078-093>095-111030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD- CANNON-DEKALB-BEDFORD-COFFEE-WARREN-WAYNE-LAWRENCE-GILES- 159 PM CDT THU APR 10 2008 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THE FOLLOWING WEATHER HAZARD(S) ARE IN EFFECT... WIND ADVISORY A STRONG COLD FRONT WILL PASS THROUGH MIDDLE TENNESSEE ON FRIDAY... BRINGING THUNDERSTORMS TO THE MID STATE BEGINNING TONIGHT. GIVEN THE WARM TEMPERATURES AHEAD OF THE FRONT...THE ATMOSPHERE WILL BECOME INCREASINGLY UNSTABLE. SOME OF THE STORMS MAY BECOME SEVERE. WHILE STRAIGHT LINE DAMAGING WINDS ARE THE PRIMARY THREAT...ISOLATED TORNADOES ARE ALSO A POSSIBILITY. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MORE ACTIVE WEATHER IS POSSIBLE ON FRIDAY...MAINLY THROUGH MID TO LATE AFTERNOON AS THE COLD FRONT EDGES TOWARD MIDDLE TENNESSEE. WITH THE EXCEPTION OF THOSE LOCATIONS GENERALLY NORTHWEST OF NASHVILLE...THE MID STATE IS UNDER A SLIGHT RISK OF SEVERE WEATHER ON FRIDAY. THE COLD FRONT WILL BRING CONSIDERABLY COOLER AIR TO MIDDLE TENNESSEE...WITH THE COLDEST TEMPERATURES EXPECTED ON SUNDAY AND MONDAY NIGHTS...WHEN TEMPERATURES WILL DIP INTO THE LOWER TO MID 30S. THUS...THERE IS THE EXPECTATION OF WIDESPREAD FROST MONDAY AND TUESDAY MORNINGS...ESPECIALLY ALONG THE CUMBERLAND PLATEAU. .SPOTTER INFORMATION STATEMENT... SPOTTER AND EMERGENCY MANAGER ACTIVATION MAY BE NEEDED LATE TONIGHT AND FRIDAY. 07
In the hours before
Special weather statement, Apr 10, 8:32 PM CDT, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 832 PM CDT THU APR 10 2008 TNZ005-006-022>025-110245- STEWART-MONTGOMERY-BENTON-HOUSTON-HUMPHREYS-DICKSON- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...CAMDEN...ERIN... WAVERLY...DICKSON 832 PM CDT THU APR 10 2008 ...TORNADO WATCH REMAINS IN EFFECT FOR STEWART...MONTGOMERY...BENTON... HOUSTON AND HUMPHREYS... THE NATIONAL WEATHER SERVICE IN NASHVILLE IS MONTORING A STORM THATS 20 MILES SOUTHWEST OF THE LAND BETWEEN THE LAKES. OUR NEIGHBORING OFFICE IN MEMPHIS HAS ISSUED A TORNADO WARNING FOR THIS STORM IN HENRY COUNTY UNTIL 9 PM CDT. THE STORM IS MOVING NORTHEAST AT 50 MPH. IF YOU LIVE IN STEWART COUNTY IN NORTHWEST MIDDLE TENNESSEE...STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST INFORMATION ON THIS FAST MOVING STORM. A TORNADO WARNING MAY BE NEEDED SHORTLY FOR WESTERN AREAS OF STEWART COUNTY. BOYD
Special weather statement, Apr 10, 10:07 PM CDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1007 PM CDT THU APR 10 2008 TNZ005>011-022>034-056>066-075-077>080-093>095-110515- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT... SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI 1007 PM CDT THU APR 10 2008 ...TORNADO WATCH REMAINS IN EFFECT UNTIL 11 PM CDT FOR STEWART... MONTGOMERY...BENTON...HOUSTON AND HUMPHREYS COUNTIES IN NORTHWEST MIDDLE TENNESSEE... THE LINE OF STORMS EXTENDING FROM DOVER DOWN ACROSS CAMDEN HAS WEAKENED DURING THE LAST HALF HOUR. SATELLITE HAS SHOWED TOPS WARMING ALONG THE LINE...WHILE DRIER AIR IS BEING DRAWN INTO AREAS JUST EAST OF THE LINE IN MIDDLE TENNESSEE. THIS...ALONG WITH THE STRONG CAP THAT HAS EXISTED ACROSS MIDDLE TENNESSEE FOR THE LAST SEVERAL HOURS HAS CHOKED OFF THE STORMS. EVEN THOUGH THE STORMS HAVE BEEN WEAKENING...THE NATIONAL WEATHER SERVICE IN NASHVILLE WILL CONTINUE THE TORNADO WATCH FOR THE FIVE COUNTIES IN NORTHWEST MIDDLE TENNESSEE THROUGH EXPIRATION. ANOTHER LINE OF STRONG STORMS...EXTENDS ALONG THE MISSISSIPPI RIVER AT 930 PM CDT...AND WILL MOVE EASTWARD IN THE OVERNIGHT HOURS...REACHING THE TENNESSEE RIVER AROUND MIDNIGHT. A FEW OF THESE STORMS COULD BE STRONG TO SEVERE WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. THE LINE WILL CONTINUE EAST IN THE OVERNIGHT HOURS. FOLKS IN MIDDLE TENNESSEE ARE ADVISED TO...ONCE AGAIN...CHECK PREPAREDNESS PLANS. YOU SHOULD KNOW WHERE TO GO...IN THE EVENT A TORNADO WARNING IS ISSUED FOR YOUR AREA. PLAN AHEAD AND KEEP A BATTERY POWERED FLASHLIGHT HANDY...JUST IN CASE THE POWER GOES OUT. AVOID BEING CAUGHT OUTSIDE DURING SEVERE WEATHER...AND... REMEMBER...NEVER TRY AND OUT RUN A TORNADO IN YOUR CAR. ONE OF THE SAFEST PLACES TO BE DURING A TORNADO IS ON THE LOWEST FLOOR OF A SUBSTANTIAL STRUCTURE...PREFERABLY UNDER GROUND. LISTEN TO NOAA WEATHER RADIO FOR LATER STATEMENTS...AND WARNINGS SHOULD THEY BECOME NECESSARY. BOYD
Special weather statement, Apr 10, 10:48 PM CDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1048 PM CDT THU APR 10 2008 TNZ005-022>024-110415- BENTON-HOUSTON-HUMPHREYS-STEWART- 1048 PM CDT THU APR 10 2008 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BENTON...HOUSTON... HUMPHREYS...MONTGOMERY AND STEWART COUNTIES... AT 1046 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS THROUGH WESTERN TENNESSEE. AT 1045 PM CDT...THE LINE EXTENDED FROM NEAR PARIS SOUTH TO 10 MILES WEST OF HUNTINGDON. SEVERE THUNDERSTORM WARNINGS HAVE BEEN ISSUED BY OUR MEMPHIS OFFICE FOR HENRY AND CARROLL COUNTIES...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREAT. THESE STORMS ARE BEING WATCHED CLOSELY AND WARNINGS FOR STEWART AND BENTON COUNTIES MAY BE NEEDED SHORTLY...AS THEY APPROACH FROM THE SOUTHWEST. BOYD
Local storm report, Apr 11, 1:12 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
112 AM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 AM TSTM WND DMG WAVERLY 36.09N 87.79W
04/11/2008 HUMPHREYS TN LAW ENFORCEMENT
LARGE TREE LIMBS BLOWN DOWN IN THE CITY OF WAVERLY
&&
JLMLocal storm report, Apr 11, 1:16 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
116 AM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM TSTM WND DMG CLARKSVILLE 36.56N 87.35W
04/11/2008 MONTGOMERY TN LAW ENFORCEMENT
POWER LINES DOWN IN PART OF THE CITY OF CLARKSVILLE
&&
JLMLocal storm report, Apr 11, 1:38 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
138 AM CDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 AM HAIL 13 W CENTERVILLE 35.79N 87.68W
04/11/2008 E0.75 INCH HICKMAN TN TRAINED SPOTTER
MARBLE SIZE HAIL REPORTED WEST OF CENTERVILLE. SOME AS
BIG AS PENNIES.
&&
JLMThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:42 PM CDT | Severe Thunderstorm Warning | OHX | Stewart | 33 min |
| Apr 10, 11:19 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Stewart | 26 min |
| Apr 10, 11:56 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 34 min |
| Apr 11, 12:29 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys | 31 min |
| Apr 11, 1:06 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Robertson and 1 more | 24 min |
| Apr 11, 1:25 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys, Perry | 35 min |
| Apr 11, 10:08 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Humphreys | 37 min |
| Apr 11, 10:33 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Humphreys | 27 min |
| Apr 11, 10:36 AM CDT | Tornado Warning | OHX | Dickson, Humphreys | 24 min |
| Apr 11, 10:43 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Perry | 32 min |
| Apr 11, 10:57 AM CDT | Tornado Warning | OHX | Cheatham, Dickson | 22 min |
| Apr 11, 11:14 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Williamson | 31 min |
| Apr 11, 11:17 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 28 min |
| Apr 11, 11:22 AM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 23 min |
| Apr 11, 11:44 AM CDT | Severe Thunderstorm Warning | OHX | Macon, Trousdale | 31 min |
| Apr 11, 11:45 AM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 30 min |
| Apr 11, 11:47 AM CDT | Tornado Warning | OHX | Lawrence, Wayne | 28 min |
| Apr 11, 12:00 PM CDT | Tornado Warning | OHX | Clay, Macon | 19 min |
| Apr 11, 12:11 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Maury | 34 min |
| Apr 11, 12:12 PM CDT | Areal Flood Advisory | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 26 more | 109 days |
| Apr 11, 12:14 PM CDT | Tornado Warning | OHX | Giles, Lawrence, Maury | 31 min |
| Apr 11, 12:28 PM CDT | Tornado Warning | OHX | Marshall, Maury | 32 min |
| Apr 11, 12:51 PM CDT | Tornado Warning | OHX | Bedford | 24 min |
| Apr 11, 1:13 PM CDT | Tornado Warning | OHX | Bedford, Coffee | 32 min |
| Apr 11, 1:28 PM CDT | Tornado Warning | OHX | Cannon | 32 min |
| Apr 11, 1:39 PM CDT | Tornado Warning | OHX | Warren | 51 min |
| Apr 11, 1:59 PM CDT | Tornado Warning | OHX | Van Buren, White | 46 min |
| Apr 11, 2:09 PM CDT | Tornado Warning | OHX | Van Buren, White | 36 min |
| Apr 11, 2:21 PM CDT | Severe Thunderstorm Warning | OHX | Coffee | 24 min |
| Apr 11, 2:31 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, White | 15 min |
| Apr 11, 2:31 PM CDT | Tornado Warning | OHX | Grundy | 29 min |
| Apr 11, 2:35 PM CDT | Tornado Warning | OHX | Coffee, Warren | 14 min |
| Apr 11, 2:39 PM CDT | Tornado Warning | OHX | Cumberland | 36 min |
| Apr 11, 3:13 PM CDT | Tornado Warning | OHX | Cumberland | 21 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.